# SDR UIEA200500120

- Difficulty date: August 29, 2005
- Submitted: September 6, 2005
- Operation: Air carrier
- Aircraft: N524MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21784
- Engine: Ge CF650E2
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Trunnion
- Condition: Chafed
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

D-CHECK, RECESSED MARK ON RT BODY GEAR IB TRUNNION SUPPORT FITTING.  THE RECESSED MARK WAS BLENDED OUT WITH A MINIMUM 63 RHR SURFACE FINISH.  10X VISUALLY AND HFEC INSPECTED TO ENSURE CRACK AND CORROSION FREE CONDITION.  ALODINED AND REINSTATED THE FINISH.  FILLED THE VOID WITH SEALANT.  (K)
